# SDR SWIA202054267

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT STRAP AT FS 559.0 CORRODED FROM LBL 27 TO LBL 45, MARKED.  C-CHECK RO 11/21/2020.  RECEIVED  NEW SUPPORT STRAP P/N (601R31025-29).  LOCATE AND DRILLED NEW STRAP CRJ200 SRM.  INSTALLED NEW STRAP CRJ200 SRM.  COMPLIED WITH TASK CARD, REF DWG.
